# SDR FDEA201702240655

- Difficulty date: February 24, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 3,841 hours, 1,610 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Part number: G699024
- Part serial: 1667
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT THE TRANSPONDER RESET ITSELF TO 0000.  PUT ASSIGNED CODE BACK IN.  DURING CLIMBOUT ATC  REPORTED A 600' DISCREPENCE BETWEEN OUR ALTITUDE  AND THER RADAR,  SWITCHED TRANSPONDERS AND THAT  DID NOT HELP. SHUT OFF THEN ON, THEN IT WORKED.  REMOVER AND REPLACED ATC/TCAS CONTROL PANEL IAW AMM 34-53-02-4,  SYSTEM OPS CHECKED GOOD.
